# SDR IPXA2025102158712

- Difficulty date: September 26, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR UPPER CAM LATCH HAS A GOUGE.  CREW ENTRY DOOR LATCH REWORKED PER SREO-14721-REQ001.
